Semi derivations of prime gamma rings

Authors

  • Kalyan Kumar Dey Department of Mathematics, Rajshahi University, Rajshahi
  • Akhil Chandra Paul Department of Mathematics, Rajshahi University, Rajshahi

DOI:

https://doi.org/10.3329/ganit.v31i0.10309

Keywords:

Semi derivation, Prime gamma ring, Commuting mapping

Abstract

Let M be a prime ?-ring satisfying a certain assumption (*). An additive mapping f : M ? M is a semi-derivation if f(x?y) = f(x)?g(y) + x?f(y) = f(x)?y + g(x)?f(y) and f(g(x)) = g(f(x)) for all x, y?M and ? ? ?, where g : M?M is an associated function. In this paper, we generalize some properties of prime rings with semi-derivations to the prime &Gamma-rings with semi-derivations. 2000 AMS Subject Classifications: 16A70, 16A72, 16A10.

DOI: http://dx.doi.org/10.3329/ganit.v31i0.10309

GANIT J. Bangladesh Math. Soc. (ISSN 1606-3694) 31 (2011) 65-70

Downloads

Download data is not yet available.
Abstract
864
PDF
692

Downloads

Published

2012-04-09

How to Cite

Dey, K. K., & Paul, A. C. (2012). Semi derivations of prime gamma rings. GANIT: Journal of Bangladesh Mathematical Society, 31, 65–70. https://doi.org/10.3329/ganit.v31i0.10309

Issue

Section

Articles